Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

nina87

Member
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About nina87

  • Rank
    New Member

Recent Profile Visitors

687 profile views
  1. Lately I've noticed that my skin somewhat seems to sag, on forehead, cheeks, and jawline. Could this be due to dehydration? Maybe the skin's hydrolipid layer has been destroyed, so the skin appears to be more droopy? It also has an ugly shine to it, not oil, just shine, especially on my forehead, nose and chin. It also has a weird texture, and while moist it sticks to my palms/fingers. Awful! Any suggestions on what this could be?
  2. I am having the same problem. After Accutane (I only used it for 2 weeks) my face is super shiny but dry. Wil it ever become "matte" like normal skin is?
  3. I also had that sticky feeling and waxy shine on my skin while I was on Accutane. I noticed it at first when my skin started peeling. Due to other side effects I gave up on this drug after 3 weeks. Now, a month later I still have the same issue. My skin is still dry but looks oily due to the waxy/shiny look. I asked my derm about it, but didn't really get an answer. He said it could have been an allergic reaction...? I'm really freakin' out. I look worse now than before I started with Accutane.
  4. I started on Accutane mainly because of oily skin and a few painful cysts (due to hormonal changes). Big mistake! I stopped the treatment after 2 weeks because I couldn't deal with the side effects. Now, 2 months later I still have dry skin, but what bothers me is that the skin is super sticky (while moist) and shiny, it kind of has a waxy look! Is my skin dehydrated? I moisturie twice a day (Effaclar H) but it doesn't help. It is also very fragile, and somehow numb and I also feel like a burni
×